# SDR ASOA201000207

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 19,356 hours, 16,206 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT WINDSHIELD NR 3 CRACKED DURING CRUISE FLIGHT, ALSO RT WINDSHIELD CAUTION MSG POSTED AT SAME TIME.  EMERGENCY DECLARED.  R & R F/O'S WINDSHIELD ASSY IAW AMM 56-11-01.  LEAK AND OPS CK GOOD.
